# SDR CA050307004

- Difficulty date: February 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8063162C
- Part serial: 11931744
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY A (FADEC FAILED) ANNUNCIATION.  THE PILOT ASSUMED MANUAL CONTROL OF THE ENGINE, ABORTED THE FLIGHT AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INVESTIGATION REVEALED AN UNSERVICEABLE ENGINE FUEL MANAGEMENT MODULE.
